advertisement
Question
Posted by: weight obsessed | 2011/05/04

Nuzak

I have stopped using Nuzak for 3 months now and I gain almost 10kg in 2 months...could it be the Nuzak????

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

One usually doesn't gain weight after coming off the Nuzak as a direct effect of the drug. But Nuzak and other members of the SSRI family of drugs, can commonl;y cause mild nausea as a side-effect. That nausea may have encouraged you to limit your eating, and now that it has gone, you may be eating more, due to a lack of the side-effect.
As anon implies, the only answer is to attend to your diet ( I'm sure Dietdoc would help ) and exercise, and you can lose the extra weight. There is no drug-caused reason why this should be any more difficult than losing any other weight.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Romany | 2011/05/04

Anon is spot-on.
It is what you place in your mount that makes you fat.

Reply to Romany
Posted by: Anon | 2011/05/04

I was on Prozac many years back, and when I stopped, I craved for everything especially chocolate and I put on weight because I was eating too much and the wrong stuff. But when I started eating correctly, the cravings went away, and I lost the weight I had put on. I hope that helps you a little bit.

Reply to Anon
Posted by: cybershrink | 2011/05/04

One usually doesn't gain weight after coming off the Nuzak as a direct effect of the drug. But Nuzak and other members of the SSRI family of drugs, can commonl;y cause mild nausea as a side-effect. That nausea may have encouraged you to limit your eating, and now that it has gone, you may be eating more, due to a lack of the side-effect.
As anon implies, the only answer is to attend to your diet ( I'm sure Dietdoc would help ) and exercise, and you can lose the extra weight. There is no drug-caused reason why this should be any more difficult than losing any other weight.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement